# SDR MALA080104

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 22,649 hours, 24,840 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TRIM TAB HAS TWO SMALL DENTS, FOUND TO BE DISBONDED, ON THE BOTTOM SURFACE.  REMOVED LT ELEVATOR TRIM TAB, REPAIRED DENTS THAT WERE FOUND TO BE DISBONDED.  CUT OUT DAMAGED SKIN, FILLED CORE, INSTALLED REPAIR PLIES AND RESTORED PROTECTIVE FINISH IAW SAAB 340 SRM 51-70 AND EONR S51031.  REINSTALLED TRIM TAB AND PERFORMED STATIC BALANCE CHECK IAW SRM 51-60, CHECK TO BE WITHIN LIMITS.
